# SDR BAQA081542

- Difficulty date: November 27, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N117CJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7051
- Aircraft time: 10,360 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62505
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT WILL NOT EXTEND OR RETRACT.  REPLACED WITH SERVICEABLE LIGHT.
